# SDR DXTA2025081104545

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N871QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000127
- Aircraft time: 922 hours, 530 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HAS BEEN PROGRESSIVELY GETTING DIFFICULT TO OPERATE. WHEN CLOSING, THE INTERIOR DOOR HANDLE GETS STUCK HALFWAY DOWN AND REQUIRES EXCESSIVE PRESSURE TO CONTINUE MOVING IT TO THE FULL LATCHED POSITION.  WHEN OPENING THE DOOR, THE HANDLE MOVES TO THE UNLATCHED POSITION VIA NORMAL PRESSURE BUT THE DOOR WILL NOT OPEN AND START ITS DESCENT WITHOUT PUSHING ON THE STAIRS TO GET IT STARTED.  THIS PREVIOUS FLIGHT, THE DOOR HANDLE WOULD INITIALLY NOT LATCH AND WAS ACCOMPANIED BY THE CHECK DOORS AND CABIN DOOR OPEN AMBER CAS MESSAGES. COMPLIED WITH THE APPROPRIATE QRH PROCEDURES AND THE CAS MESSAGES DID CLEAR BUT DOOR REMAINED REQUIRING EXCESSIVE FORCE TO LATCH CLOSED. RE-RIGGED MED DOOR HINGE AS REQUIRED. OPS CHECK WAS GOOD. WORK DONE IN REF WITH AMM52-10-0O.
